A note on the generalized Matsumoto relation


DALYAN E., Medetogullari E., PAMUK M.

TURKISH JOURNAL OF MATHEMATICS, vol.41, no.3, pp.524-536, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.3906/mat-1512-87
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.524-536

Abstract

We give an elementary proof of a relation, first discovered in its full generality by Korkmaz, in the mapping class group of a closed orientable surface. Our proof uses only the well-known relations between Dehn twists.